# SDR FDEA201908161899

- Difficulty date: August 16, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1856
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK SURFACE CORROSION ON RIGHT HAND STATION 1856 , X = - 8.5 . CABIN - AT SEAT TRACK RIGHT HAND STATION 1856 X = - 8.5 , CORROSION REMOVED AS PER   SRM 51-21-01-0G . ORIGINAL MATERIAL THICKNESS = 0.080" , REMAINING THICKNESS = 0.010" ,   MATERIAL REMOVED = 0.070" AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1831 TO STATION 1887 X = - 8.5 AS PER SRM 53-00-52-2R FIGURE   201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
